# SDR EMB06002

- Difficulty date: January 31, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N818
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P42
- Part serial: LMDL0672
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 3,994 hours, 2,636 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE - COMPLIED WITH TECH SERVICE ITEM DUE TO RECENT HISTORY.  REMOVED AND REPLACED NR 2 ENGINE FADEC.
